# SDR DL72S950378

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION INSPECTION, RT WING NR 6 SLAT WAS FOUND WITH A 2.25 INCH CRACK IN LOWER AFT SKIN.  REPAIRED PER MM 57-54-0 PG 801.
